# SDR DL72S960925

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N542DA
- Make and model: Boeing 727232
- Aircraft serial: 22391
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Bs 380-400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE IN FUSELAGE - STA 380-400 BETWEEN S-19L AND 20L, 2 INCH TEAR IN FUSE (GROUND DAMAGE).  CUT OUT DAMAGE AREA AND INSTALL DOUBLER PER SRM 53-30-3, PAGES 5 THRU 8.
